# SDR ABXA9800553

- Difficulty date: June 22, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N853AX
- Make and model: Doug DC-8-61
- Aircraft serial: 46037
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Beam
- Part number: 577265833
- Condition: Cracked
- Location: Aft Press Blkhd
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PRESSURE BULKHEAD AFT SIDE, HORIZONTAL BEAM HAS 3.5 CRACK ON LOWER FLANGE AND 1 CRACK ON UPPER FLANGE AT AIRCRAFT CENTERLINE, 24 ABOVE FRP.  REPAIRED PER ABX REA D853-23406MR.
